# SDR SWAA2023102005991

- Difficulty date: September 29, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT SURROUND AREA STRUCTURE; SOME CORROSION SPOTS BETWEEN STA 460 AND STA 480; RBL24 (THRESHOLD).<[01] UPDATED STEP 1 AND 2.;[02] UPDATED STEP 4;[03] CUSTOMER CARD COMPLETE AND VERIFIED MEASUREMENT TABLE.
